# SDR SWAA090191

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 35,747 hours, 20,518 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Lug
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  MV2 CHECK, FOUND RT MLG TRUNNION FITTING LUGS CORRODED.   REPAIRED FITTING PER SWA EA.
